Translator Disclaimer
June 2013 A large deviation principle for symmetric Markov processes normalized by Feynman--Kac functionals
Masayoshi Takeda, Yoshihiro Tawara
Osaka J. Math. 50(2): 287-307 (June 2013).

Abstract

We establish a large deviation principle for the occupation distribution of a symmetric Markov process normalized by Feynman--Kac functional. The obtained theorem means a large deviation from a ground state, not from an invariant measure.

Citation

Download Citation

Masayoshi Takeda. Yoshihiro Tawara. "A large deviation principle for symmetric Markov processes normalized by Feynman--Kac functionals." Osaka J. Math. 50 (2) 287 - 307, June 2013.

Information

Published: June 2013
First available in Project Euclid: 21 June 2013

zbMATH: 1272.60014
MathSciNet: MR3080801

Subjects:
Primary: 35J10, 60J40, 60J45

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.50 • No. 2 • June 2013
Back to Top